Cancer Home > Hecoria Overdose
If someone takes a Hecoria overdose, they could develop problems like high blood pressure, swelling, and tremors. However, there have been cases where overdoses of up to 30 times the recommended amount of Hecoria were taken without any long-term effects. If an overdose occurs, treatment may involve pumping the stomach and providing supportive care.
Can You Take Too Much Hecoria?Hecoria™ (tacrolimus) is a prescription medication used in combination with other medications to help prevent organ rejection in people who have received a liver, heart, or kidney transplant. As with any medicine, it is possible to overdose on Hecoria.
The specific effects of an overdose can vary, depending on a number of factors, including the Hecoria dosage and whether it was taken with any other medications or substances.
Effects of a Hecoria OverdoseThere have been reports of overdoses of up to 30 times the recommended Hecoria dose without long-term effects. Based on these reports, possible symptoms of a Hecoria overdose may include but are not limited to:
- Kidney problems
- High blood pressure (hypertension)
- Swelling (edema) of the arms, hands, legs, ankles, or feet
- Loss of energy.
Treatment OptionsTreatment for this type of overdose may vary. If the overdose was recent, a healthcare provider may "pump the stomach" to help reduce the amount of the drug absorbed into the bloodstream. Dialysis is not expected to help remove Hecoria from the bloodstream.
Treatment for any type of overdose also usually involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive care for a Hecoria overdose may include:
- Fluids through an intravenous line (IV), if necessary
- Close monitoring of kidney function, body salts (electrolytes), and blood pressure
- Medications to treat high blood pressure, if needed.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.